# SDR DALA102723357

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 23,548 hours, 3,352 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Panel
- Condition: Smoke
- Location: Video System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR IN CABIN, DEACTIVATED VIDEO CONTROL CTR IAW QRH SMOKE CABIN VIDEO SMOKE PROCEDURE, ODOR DISSIPATED AND LANDING WAS UNEVENTFUL. INSPECTED AND TESTED IFE AND NO BURNING ODOR DETECTED, ACFT CHECKS OK.
